sexologist-icon
Conterceptive pill
My girlfriend is bleeding excessively like 4-5 pads a day after taking its not been 24 hrs plz reply asap
67 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Oral contraceptive pill should be taken at fixed time ie same time each day if pill take irregularly it cause bleeding off & on Pill ultralow dose may not be sufficient to control hormones may cause bleeding
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.